Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Child with fever after vaccination, with hands and feet cold. Is fever due to vaccination?

My daughter just got her vaccine for 2 yrs old last saturday,and she got fever that nigth,until now...her fever will go down then back again...when her fever goes down she can eat and play but when the fever back again after a few hours shes weak and doesnt want to eat...her fever reach 39c her hands and feet are cold...and i notice she have flu thats dry..tnx..what to do?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Pediatrician 's  Response
Thank you for your query.
Vaccine induced fevers are generally associated with pain and tenderness of the injection site.
If this is absent then you child might have fever due to viral infection(most likely).
Treat her with paracetamol and lots of fluids and rest.
Hope this answers your query.
If you have any other queries kindly direct them to me.
Wishing a speedy recovery.
Have a nice day.
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor